Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Why do I have pain at the back of my thighs ?

My thighs hurt on the sides in specific spots and sometimes the back of my thighs and the pain is radiating down my foot sometimes when I walk. Am I having a nerve problem?? I m going to see my general practitioner soon but what can I do for now?? I m on Amoxicillin for the last 10 days but the pain started maybe 2/3 days ago.
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
What is your age. Is there any weight loss. Any other health problem. You could be having a problem in your spine which is causing compression of the nerves of your legs which make them painful. You need to avoid lifting heavy weight. You should avoid sudden movements of your spine like bending movements. You can take Paracetamol for pain relief for now, under medical supervision. Consult an Orthopaedician for proper examination and diagnosis and appropriate treatment.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor